Liouville principles and a large-scale regularity theory for random elliptic operators on the half-space

J.L. Fischer, C. Raithel, SIAM Journal on Mathematical Analysis 49 (2017) 82–114.


Journal Article | Published | English
Author
Fischer, Julian LIST Austria ; Raithel, Claudia
Abstract
We consider the large-scale regularity of solutions to second-order linear elliptic equations with random coefficient fields. In contrast to previous works on regularity theory for random elliptic operators, our interest is in the regularity at the boundary: We consider problems posed on the half-space with homogeneous Dirichlet boundary conditions and derive an associated C1,α-type large-scale regularity theory in the form of a corresponding decay estimate for the homogenization-adapted tilt-excess. This regularity theory entails an associated Liouville-type theorem. The results are based on the existence of homogenization correctors adapted to the half-space setting, which we construct-by an entirely deterministic argument-as a modification of the homogenization corrector on the whole space. This adaption procedure is carried out inductively on larger scales, crucially relying on the regularity theory already established on smaller scales.
Publishing Year
Date Published
2017-01-12
Journal Title
SIAM Journal on Mathematical Analysis
Volume
49
Issue
1
Page
82 - 114
ISSN
IST-REx-ID

Cite this

Fischer JL, Raithel C. Liouville principles and a large-scale regularity theory for random elliptic operators on the half-space. SIAM Journal on Mathematical Analysis. 2017;49(1):82-114. doi:10.1137/16M1070384
Fischer, J. L., & Raithel, C. (2017). Liouville principles and a large-scale regularity theory for random elliptic operators on the half-space. SIAM Journal on Mathematical Analysis, 49(1), 82–114. https://doi.org/10.1137/16M1070384
Fischer, Julian L, and Claudia Raithel. “Liouville Principles and a Large-Scale Regularity Theory for Random Elliptic Operators on the Half-Space.” SIAM Journal on Mathematical Analysis 49, no. 1 (2017): 82–114. https://doi.org/10.1137/16M1070384.
J. L. Fischer and C. Raithel, “Liouville principles and a large-scale regularity theory for random elliptic operators on the half-space,” SIAM Journal on Mathematical Analysis, vol. 49, no. 1, pp. 82–114, 2017.
Fischer JL, Raithel C. 2017. Liouville principles and a large-scale regularity theory for random elliptic operators on the half-space. SIAM Journal on Mathematical Analysis. 49(1), 82–114.
Fischer, Julian L., and Claudia Raithel. “Liouville Principles and a Large-Scale Regularity Theory for Random Elliptic Operators on the Half-Space.” SIAM Journal on Mathematical Analysis, vol. 49, no. 1, Society for Industrial and Applied Mathematics , 2017, pp. 82–114, doi:10.1137/16M1070384.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar